Alert archive / Colorado / Flash Flood Warnings in 2006
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 18, 2006, 12:58 PM MDT for Chaffee County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2006, 12:58 PM MDT (18:58 UTC)
- Expired
- Jul 18, 2006, 3:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Chaffee County, CO
The radar
The Pueblo radar (KPUX), 175 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2784 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPUB 181900 FFWPUB COC015-182100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PUEBLO CO 1258 PM MDT TUE JUL 18 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CHAFFEE COUNTY IN CENTRAL COLORADO... * UNTIL 300 PM MDT... * AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A STORM OVER THE WARNED AREA. * THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF CHAFFEE COUNTY. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 2 INCHES OF RAIN HAVE OCCURRED IN THE FOURMILE...SOUTH SAND...SQUAW AND PLACER CREEK BASINS AND ADDITIONAL RAINFALL OF 1 OR 2 INCHES IS EXPECTED IN THAT AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3857 10624 3854 10606 3872 10609 3872 10629 $$
4 follow-up statements
000 WGUS75 KPUB 181924 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 121 PM MDT TUE JUL 18 2006 COC015-182100- CHAFFEE CO- 121 PM MDT TUE JUL 18 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR CENTRAL CHAFFEE COUNTY... AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THE THUNDERSTORMS WITH EXCESSIVE RAIN WILL REMAIN OVER MAINLY RURAL AREAS OF CHAFFEE COUNTY. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 1/2 TO 3 INCHES OCCURRED OVER THE FOURMILE...SOUTH SAND...SQUAW...AND PLACER CREEK BASINS. HEAVY RAIN FROM ANOTHER THUNDERSTORM IS ALSO OCCURRING IN THE COTTONWOOD CREEK BASIN WEST OF BUENA VISTA...WHICH IS PRONE TO LANDSLIDES ON COTTONWOOD PASS ROAD. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3857 10624 3854 10606 3885 10617 3886 10632 $$
000 WGUS75 KPUB 182006 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 204 PM MDT TUE JUL 18 2006 COC015-182100- CHAFFEE CO- 204 PM MDT TUE JUL 18 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR CENTRAL CHAFFEE COUNTY... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING ISOLATED HEAVY RAIN. THIS STORM WAS LOCATED OVER SOUTH CENTRAL CHAFFEE COUNTY...BETWEEN MAYSVILLE AND PONCHA SPRINGS...MOVING SOUTH AT 5 MPH...AND WAS WEAKENING. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 1/2 TO 3 INCHES HAVE OCCURRED IN THE SOUTH SAND...SQUAW...AND PLACER CREEK DRAINAGE BASINS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3856 10623 3854 10606 3871 10615 3873 10627 $$
000 WGUS75 KPUB 182042 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT TUE JUL 18 2006 COC015-182100- CHAFFEE CO- 238 PM MDT TUE JUL 18 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR CENTRAL CHAFFEE COUNTY... AT 235 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE ISOLATED THUNDERSTORMS OVER THE WARNED AREA...WHICH HAVE DIMINISHED IN RAINFALL PRODUCTION. DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 1/2 TO THREE INCHES OF RAIN HAVE OCCURRED IN THE SOUTH SAND...SQUAW...AND PLACER DRAINAGE BASINS. HIGH...FAST FLOWING WATER WAS LIKELY FLOWING SOUTH AND EAST FROM THE SLOPES OF MOUNT SHAVANO. SOME OF THE FOREST ROADS AND LESSER TRAVELED COUNTY ROADS IN THAT AREA COULD BE WASHED OUT. IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. LAT...LON 3856 10623 3854 10606 3871 10615 3873 10627 $$
000 WGUS75 KPUB 182102 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT TUE JUL 18 2006 COC015-182107- CHAFFEE CO- 257 PM MDT TUE JUL 18 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM MDT FOR CENTRAL CHAFFEE COUNTY... HEAVY RAIN WHICH FELL IN SOUTH SAND...SQUAW...AND PLACER CREEK DRAINAGE BASINS WAS LIKELY CAUSING HIGH WATER FLOWS...BUT THE THREAT OF LIFE THREATENING...QUICK RISING FLASH FLOODING HAS ENDED. IN THE ABOVE MENTIONED DRAINAGES BASINS...REMOTE FOREST ROADS AND COUNTY ROADS MAY HAVE BEEN DAMAGED. THE NATIONAL WEATHER SERVICE HAS RECEIVED NO REPORTS OF DAMAGE AT THIS TIME...THOUGH. FAST FLOWING WATER WITH DEPTHS OF ONLY A FEW INCHES CAN STILL BE DANGEROUS TO CHILDREN. TAKE CARE WHEN TRAVELING IN THE AREA SOUTHEAST OF MOUNT SHAVANO. LAT...LON 3856 10623 3854 10606 3871 10615 3873 10627 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:49 AM MDT, 9 hours 9 minutes earlier.
Area forecast discussion, Jul 18, 3:49 AM MDT, 9 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 349 AM MDT TUE JUL 18 2006 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...BROAD UPPER HIGH PERSISTED ACROSS THE SOUTHERN AND SOUTHWESTERN U.S. EARLY THIS MORNING...WHILE ACROSS COLORADO MOSTLY CLOUDY SKIES WERE LEFT OVER FROM A GOOD AMOUNT OF CONVECTION LAST NIGHT. DEWPOINTS IN THE 40S FOR THE MTS AND 50S FOR THE PLAINS AND HIGH VALLEYS INDICATE A GOOD AMOUNT OF LLVL MOISTURE TO WORK WITH TODAY. TODAY AND TONIGHT...THE BIG PICTURE DOES NOT CHANGE FOR THE FIRST 24 HRS. THE UPPER RIDGE STAYS IN PLACE...KEEPING 850 AND 700 MB TEMPS VERY WARM AND SIMILAR TO READINGS YESTERDAY. THE AMOUNT OF AVAILABLE LLVL MOISTURE IS A CONCERN SINCE RAPID HEATING THIS MORNING COULD PROVIDE THE TRIGGER FOR MORE CONVECTION BY EARLY AFTN. THE TRIGGER THAT WAS AVAILABLE YESTERDAY...SFC FRONT...WILL NOT BE ON TAP TODAY. THE MODELS INDICATE THAT LIGHT SFC FLOW THIS MORNING WILL SHIFT TO A MORE SOUTHERLY DIRECTION...WHICH COULD HELP PUSH SOME OF THE LLVL MOISTURE OUT. DO NOT THINK THIS WILL OCCUR FAST ENOUGH TO NEGATE PCPN CHANCES. IN ADDITION...GFS AND NAM MODELS STILL POINT TO INCREASED POPS FOR THE MTS...ESPECIALLY ALONG THE CONTDVD. ONGOING GRIDS SHOW THIS...BUT TRIED TO PIN DOWN TIMING A BIT BETTER TODAY AND ALSO TAKING INTO ACCOUNT RECENT WX HISTORY. KEPT ISOLATED POPS FOR ALL AREAS THROUGH THE EVENING..THEN TAPERING POPS BACK EAST TO WEST AT NIGHT. MOORE .LONG TERM... (WEDNESDAY THROUGH NEXT MONDAY) MAIN FORECAST QUESTIONS CENTER ON TIMING OF END OF THE WEEK COOL DOWN AND ASSOCIATED INCREASE IN PRECIP CHANCES. STILL LOOKS LIKE WED WILL BE THE WARMEST DAY OF THE NEXT SEVEN...AS CENTER OF THE UPPER HIGH AND MID LEVEL THERMAL RIDGE WILL BE OVER SOUTHERN COLORADO. BOTH NAM AND GFS HINT AT WEAK SURFACE COLD FRONT BACKING INTO THE EASTERN PLAINS WED EVENING...WITH INCREASING SURFACE DEWPOINTS AND INSTABILITY BEHIND THE BOUNDARY. GIVEN YESTERDAYS ACTIVITY ASSOCIATED WITH WEAK BOUNDARY...POTENTIAL IS FOR INCREASED COVERAGE OF TSRA BY WED EVENING OVER THE EAST DESPITE RATHER HIGH HEIGHTS AND WARM TEMPS ALOFT. INCREASED POPS LATE WED AFTERNOON AND EVENING SLIGHTLY TO ACCOUNT FOR THE ABOVE SCENARIO. FOR THU...UPPER RIDGE FLATTENS SLIGHTLY WITH MID LEVEL MOIST PLUME COVERING MOST OF COLORADO. SURFACE FRONT SHOULD END UP NEAR THE NM BORDER BY AFTERNOON...WITH NICE WWRD PUSH OF MOISTURE AND INSTABILITY OVER THE EAST. LOOKS LIKE A GOOD SET-UP FOR TSRA OVER MUCH OF THE AREA...SO AGAIN NUDGED POPS UPWARD INTO THE SCT CATEGORY OVER MOST OF THE PLAINS. EVEN STRONGER SURGE PROGGED ACROSS THE AREA THURSDAY NIGHT INTO FRIDAY...WITH HEALTHY 700 MB COLD ADVECTION AREAWIDE AS UPPER HIGH CENTER RETREATS INTO THE GREAT BASIN AND STRONG TROUGH DIGS INTO THE NRN PLAINS. SHOULD SEE ANOTHER ROUND OF CONVECTION AREAWIDE...WITH AT LEAST SCT POPS WARRANTED. MUCH COOLER WX IN STORE FOR SAT...AS GFS DROPS 700 MB TEMPS INTO THE 4-8C RANGE. CONVECTIVE CHANCES MAY ACTUALLY DECREASE AS NLY FLOW ADVECTS IN DRIER AIR AT THE SFC AND MID LEVELS AND KEEPS ANY CONVECTION FROM STRAYING TOO FAR FROM THE MTS. GRADUAL WARM UP STARTS SUNDAY...THOUGH WITH UPPER HIGH REMAINING WEST OF THE STATE TEMPS SHOULDNT RISE TOO QUICKLY. DOUBT WELL FLUSH OUT ALL THE MOISTURE...SO A CONTINUATION OF ISOLATED POPS LOOKS FINE. --PETERSEN && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 27/10
Hazardous weather outlook, Jul 18, 11:02 AM MDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...RESENT NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT TUE JUL 18 2006 COZ058>089-093>099-191715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT TUE JUL 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHERN FRONT RANGE AND EASTERN PLAINS...WHILE SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE SOUTHWEST AND CENTRAL MOUNTAINS. THESE THUNDERSTORM WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...HAIL UP TO 1/2 INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER TERRAIN WEDNESDAY AFTERNOON...SPREADING OVER THE PLAINS IN THE LATE AFTERNOON AND EVENING. ON THURSDAY AND FRIDAY...THUNDERSTORMS WILL INCREASE OVER MUCH OF THE AREA AS A COLD FRONT DROPS SOUTH ACROSS THE STATE. OVER THE WEEKEND INTO EARLY NEXT WEEK...A GENERAL DECREASE IN THUNDERSTORM ACTIVITY IS EXPECTED...ALTHOUGH ISOLATED AFTERNOON AND EVENING STORMS WILL STILL BE POSSIBLE...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH. THERE WILL BE A THREAT OF LOCALLY HEAVY RAINFALL THURSDAY AND FRIDAY AS MOISTURE INCREASES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE BETWEEN 12 PM MDT THIS AFTERNOON TO 9 PM MDT THIS EVENING...ESPECIALLY OVER THE HIGHER TERRAIN AND INTERSTATE 25 CORRIDOR.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 88 min |
| Jul 17, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jul 17, 7:23 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 45 min |
| Jul 17, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jul 17, 8:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| Jul 18, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jul 18, 4:21 PM MDT | Flash Flood Warning | PUB | El Paso | 114 min |
| Jul 18, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 17 min |
Nearby
Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.